# SDR MAFALT4

- Difficulty date: September 2, 2005
- Submitted: September 2, 2005
- Operation: General aviation
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- System (JASC): 2420 · AC Generation System
- Part: Rotor
- Part number: C6FF10335B
- Condition: Failed
- Location: Alternator
- Part time: 188 hours
- Component: Alternator, Electrosys
- Component part number: DOFF10300BR
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ELECTROSYSTEM WOES CONTINUE, WITH ANOTHER ROTOR GOING BAD.  DETAILS: M/N DOFF10300BR S/N B110413 WITH A TS0 :1095.1 ON THE ALTERNATOR.  THE ROTOR WAS CHANGED 3 DIFFERENT TIMES ON THIS ALTERNATOR AND IT RAN ON FOUR DIFFERENT A/C IN IT'S LIFE HERE.  THIS LAST ROTOR RAN FOR 188.1 HRS.  TIS, AND PREVIOUS ROTORS ONLY RAN 18.9HRS AND 1 HR.  MORE IN-DEPTH INSPECTION OF THE ALTERNATOR FOR A REOCURRING FAULT HAS TURN UP NOTHING, AS TO A CAUSE FOR ROTORS CONTINUING TO FAIL.  SINCE A RECENT RASH OF ROTOR FAILURES ON OTHER ALTERNATORS, POSSIBLY AN ISSUE WITH THE MANUFACTURE, ELECTORSYSTEMS AND THE QUALITY OF ROTORS.
